Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Having hepatitis B. Discontinuous fever, BP. Taking homeopathic medicine. Is it serious problem?

Hi sir, actually my dad has hapititis B positive and 2 years has happened since he is facing this problem and now he is continously facing problems like discontinous fever , bp problem and he is also taking homeopathic medicines related to this will u please tell me that is this a serious problem and right now what did i do.......
Asked On : Sat, 15 Dec 2012
Answers:  4 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
1. previous history of hepatitis B and now facing problems: make sure you check with Serological markers i.e Australian Antigen (HBsAg) for Hepatitis B because persistence of HBsAg for more than 6 months is known as "CARRIER" resulting in chronic inflammatory reaction in the liver thereby causing fatigue,malaise,FEVER, also check for presence of HBeAg and positive serum DNA which tell about the ongoing infectivity (viral replication).
2. Do check with your Attending Doctor regarding Physical Examination of Abdomen and also for Liver Function tests for any viral etilogy-autoimmune variety or any hepato cellular failure.
3. You can follow preventive aspect prior to your consultation like:
. bed rest with low fat,high carbohydrates,high calories diet
. food must be palatable,plenty of fluids to drink.
. avoid alcohol,sharing combs,razors.
. reassurance.
. symptomatic treatment.
Answered: Sun, 18 Aug 2013
I find this answer helpful

 3 users find this helpful

Homeopath Dr. C. J. Varghese's  Response
Hello friend,
Hepatitis B patients usually become serum negative within this period under right Homoeopathic treatment. If your father is not improving under the care of the present physician, you are free to change your doctor. Because Homoeopathic cure depend very much on the knowledge and expertise of the physician who does it.
It is like music. Every body can sing but only that person having deep knowledge and artistic ability can perform good music.
If your father is not improving under the care of the present physician, you may take the decision to change the present doctor and then approach another expert Homoeopath at the earliest.
With Best wishes,
Dr C. J. Varghese,
Answered: Fri, 16 Aug 2013
I find this answer helpful
Ayurveda Specialist Dr. Shailendra Kumar Naithani's  Response
to HCM
your concern about your's father health is normal as Hepatitis B can lead to Liver cirrhosis or CA Liver
i must say in this regard that you should go for complete investigation to asses his condition properly like PCR , AnHbe , Anhbc LFT
there are lotts of herbal preparation which has been proven clinically for thier efficacy in liver Cirrhosis and Hepatitis B
you may visit near by Ayurvedic Physician
wish you good health
Answered: Fri, 16 Aug 2013
I find this answer helpful

 2 users find this helpful

Homeopath Dr. Sridhar's  Response
hi i understand your dad problems.

please check the VIRAL LOAD OF THE hepatitis virus.if viral load increase it may be the cause of the fever.

homeopathic medicines are very helpful in such conditions.

discuss with your doctor

all the best
Answered: Sat, 7 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor